# SDR 2003FA0000363

- Difficulty date: March 13, 2003
- Submitted: March 31, 2003
- Operation: General aviation
- Aircraft: N42261
- Make and model: Cessna 182L
- Aircraft serial: 18258930
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Part time: 4,078 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT FUSELAGE BULKHEAD WAS CRACKED IN THE RADIUS AT THE RUDDER STOP ATTACHMENT POINTS.
